Skip to Main content Skip to Navigation
Journal articles

Topological characterization of a system with high-order symmetries

Abstract : no abstract
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01597328
Contributor : Alexandre Poux Connect in order to contact the contributor
Submitted on : Thursday, September 28, 2017 - 11:52:34 AM
Last modification on : Tuesday, October 19, 2021 - 4:14:08 PM

Identifiers

Citation

Christophe Letellier, G. Gouesbet. Topological characterization of a system with high-order symmetries. Physical Review E , American Physical Society (APS), 1995, 52 (5), pp.4754-4761. ⟨10.1103/PhysRevE.52.4754⟩. ⟨hal-01597328⟩

Share

Metrics

Record views

28